# SDR QXEA0100988

- Difficulty date: May 27, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N481US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11230
- Aircraft time: 31,599 hours, 38,441 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Detached
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - FIRST BONDED STRINGER FROM THE TOP, BETWEEN 425L AND 425R ON THE REAR PRESSURE BULKHEAD AFT SIDE HAS BECOME DETATCHED ON THE LEFTHAND SIDE. REPAIRED IAW FOKKER SRM 51-20-00, PARAGRAPH 3.
